# SDR IXXA06SMN038S

- Difficulty date: January 16, 2006
- Submitted: February 6, 2006
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- Aircraft time: 94,114 hours, 30,547 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Part time: 94,114 hours, 30,547 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, MAIR CARGO MPT - NR 1 TRACK ATTACH FITTING CRACKED + FLOOR SUPPORT ANGLE CRACKED STA 1580.000 LBL.60.  REMOVED CRACKED FITTING IAW SRM 51-3-0. FABRICATED NEW FITTING (ALCLAD 7075 T6 51) IAW ATI REPAIR SPECIFICATION  NR 2005-05, DWG NR 5772399. PERFORMED HEAT TREAMENT IAW SRM 51-1-1 PAGES 1,13,17. PERFORMED NON DESTRUCTIVE INSPECTION IAW NDT SPM PART 08-00-02 TO 07. CLEANED, TREATED AND PRIMED AREA + NEW FITTING  IAW SRM 51-1-8B. INSTALLED NEW FITTING IAW SRM 51-3-0, DC-8 SRM 51-3-1 (TORQUED) THE FLOOR SUPPORT ANGLE IS NOT CRACKED BY EDDY CURRENT INSPECTION.
